Correction and supplements to “Scattering matrices and scattering geodesics of locally symmetric spaces”
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 6, p. 897-901
@article{ASENS_2002_4_35_6_897_0,
     author = {Ji, Lizhen and Zworski, Maciej},
     title = {Correction and supplements to ``Scattering matrices and scattering geodesics of locally symmetric spaces''},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 35},
     number = {6},
     year = {2002},
     pages = {897-901},
     doi = {10.1016/s0012-9593(02)01111-4},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2002_4_35_6_897_0}
}
Ji, Lizhen; Zworski, Maciej. Correction and supplements to “Scattering matrices and scattering geodesics of locally symmetric spaces”. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 6, pp. 897-901. doi : 10.1016/s0012-9593(02)01111-4. http://www.numdam.org/item/ASENS_2002_4_35_6_897_0/

[1] Guillemin V., Sojourn times and asymptotic properties of the scattering matrix, Publ. RIMS, Kyoto Univ. 12 Suppl. (1977) 69-88. | MR 448453 | Zbl 0381.35064

[2] Hoffmann W., Review of [4] in Math. Review, AMS, 2002.

[3] Hoffmann W., An invariant trace formula for rank one lattices, Math. Nachr. 207 (1999) 93-131. | MR 1724290 | Zbl 0972.11046

[4] Ji L., Zworski M., Scattering matrices and scattering geodesics of locally symmetric spaces, Ann. Scient. Éc. Norm. Sup. 34 (2001) 441-469. | Numdam | MR 1839581 | Zbl 1026.53026

[5] Osborne M., Warner G., The Selberg trace formula II: partition, reduction, truncation, Pacific J. Math. 106 (1983) 307-496. | MR 699915 | Zbl 0515.22013